# SDR YENA2024012900126

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON INNER SKIN AT CUT-OUT OF WASTE SERVICE DOOR (152AR), ALSO CORROSION ON WASTE SERVICE DOOR AND ITS HINGES; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00125) CORROSION ON INNER (DOUBLER) AT CUT-OUT OF WASTE SERVICE DOOR (152AR) WAS REMOVED AND EVALUATED OUT LIMITS THEREFORE WAS REPAIRED/// CORROSION ON WASTE SERVICE DOOR WAS REMOVED AND EVALUATED WITHIN LIMTS/// FOR EXCESSIVE DAMAGE TO HINGE AND INTERCOSTAL OF WASTE SERVICE DOOR WERE REPLACED PER EMB 190 SRM 51-10-03, SRM 51-12-01, SRM 53-23-60 AD/51,SRM 53-23-60 REP.51P, SRM 51-75-16, SRM 51-10-02, SRM 51-41-01, SRM 51-41-02, SRM 51-43-04.THIS REPAIR MUST BE INSPECTED PER EMB190 SRM 53-23-60/REP51P STEP 6 METHOD EXTERNAL LFEC (NDT PART 6 TASK 53-23-00-250-804-B) INTERVAL: 4009 FC. FUR-E190-53-01128.
